# SDR SWAA032008

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 61,062 hours, 60,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED (3 EA) BS 277 AT STR 15R, BS 807 AT STR 26R AND BS 727B AT STR 18L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
